# SDR AALA20131224008

- Difficulty date: December 23, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N783AN
- Make and model: Boeing 777223
- Aircraft serial: 30004
- Aircraft time: 57,720 hours, 6,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT NR 4 DOOR AREA EMERGENCY EXIT LIGHTS INOPERATIVE.  REPLACED BATTERY PACK M33408, OPERATIONS CHECKED NORMAL.
